# SDR GTIA040291

- Difficulty date: March 24, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N817NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49141
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FLIGHT CONTROL ACCESS PANEL BETWEEN F/O'S, CAPTAINS STATION 148 TO STATION 160 HAS CRACKED/DAMAGED ON EDGE, SOFT/MUSHEY.  FABRICATED NEW FLOOR PANEL.  (M)
